# SDR MASA2011032202216

- Difficulty date: March 20, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 34,618 hours, 33,118 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE WHEN CARGO DOOR OPENED.  MX CLEANED THE SMOKE DETECTOR, OPS GOOD.
